Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Derived equivalence induced by infinitely generated $ n$-tilting modules


Authors: Silvana Bazzoni, Francesca Mantese and Alberto Tonolo
Journal: Proc. Amer. Math. Soc. 139 (2011), 4225-4234
MSC (2010): Primary 16D90, 18E30, 18E35
DOI: https://doi.org/10.1090/S0002-9939-2011-10900-6
Published electronically: April 28, 2011
MathSciNet review: 2823068
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ T_R$ be a right $ n$-tilting module over an arbitrary associative ring $ R$. In this paper we prove that there exists an $ n$-tilting module $ T'_R$ equivalent to $ T_R$ which induces a derived equivalence between the unbounded derived category $ \mathcal{D}(R)$ and a triangulated subcategory $ \mathcal E_{\perp}$ of $ \mathcal{D}(\operatorname{End}(T'))$ equivalent to the quotient category of $ \mathcal{D}(\operatorname{End}(T'))$ modulo the kernel of the total left derived functor $ -\otimes^{\mathbb{L}}_{S'}T'$. If $ T_R$ is a classical $ n$-tilting module, we have that $ T=T'$ and the subcategory $ \mathcal E_{\perp}$ coincides with $ \mathcal{D}(\operatorname{End}\vert(T))$, recovering the classical case.


References [Enhancements On Off] (What's this?)

  • 1. L. Alonso Tarrío, A. Jeremías López, and M. J. Souto Salorio.
    Localization in categories of complexes and unbounded resolutions.
    Canad. J. Math., 52(2):225-247, 2000. MR 1755776 (2001i:18019)
  • 2. L. Angeleri Hügel and J. Sánchez.
    Tilting modules arising from ring epimorphisms.
    Algebr. Represent. Theory, 14:217-246, 2011.
  • 3. L. Angeleri-Hügel and J. Trlifaj.
    Tilting theory and the finitistic dimension conjectures.
    Trans. Amer. Math. Soc., 354(11):4345-4358 (electronic), 2002. MR 1926879 (2003j:16012)
  • 4. S. Bazzoni.
    A characterization of $ n$-cotilting and $ n$-tilting modules.
    J. Algebra, 273(1):359-372, 2004. MR 2032465 (2005h:16017)
  • 5. S. Bazzoni.
    Equivalences induced by infinitely generated tilting modules.
    Proc. Amer. Math. Soc., 138(2):533-544, 2010. MR 2557170 (2011a:16012)
  • 6. I. N. Bernšteĭn, I. M. Gel'fand, and V. A. Ponomarev.
    Coxeter functors, and Gabriel's theorem.
    Uspehi Mat. Nauk, 28(2(170)):19-33, 1973. MR 0393065 (52:13876)
  • 7. M. Bökstedt and A. Neeman.
    Homotopy limits in triangulated categories.
    Compositio Math., 86(2):209-234, 1993. MR 1214458 (94f:18008)
  • 8. A. K. Bousfield.
    The localization of spectra with respect to homology.
    Topology, 18(4):257-281, 1979. MR 551009 (80m:55006)
  • 9. S. Brenner and M. C. R. Butler.
    Generalizations of the Bernstein-Gel'fand-Ponomarev reflection functors.
    In Representation theory, II (Proc. Second Internat. Conf., Carleton Univ., Ottawa, Ont., 1979), volume 832 of Lecture Notes in Math., pages 103-169. Springer, Berlin, 1980. MR 607151 (83e:16031)
  • 10. E. Cline, B. Parshall, and L. Scott.
    Derived categories and Morita theory.
    J. Algebra, 104(2):397-409, 1986. MR 866784 (88a:16075)
  • 11. R. Colpi and J. Trlifaj.
    Tilting modules and tilting torsion theories.
    J. Algebra, 178(2):614-634, 1995. MR 1359905 (97e:16003)
  • 12. A. Facchini.
    A tilting module over commutative integral domains.
    Comm. Algebra, 15(11):2235-2250, 1987. MR 912770 (89c:13028)
  • 13. A. Facchini.
    Divisible modules over integral domains.
    Ark. Mat., 26(1):67-85, 1988. MR 948281 (90a:13018)
  • 14. L. Fuchs.
    On divisible modules over domains.
    In Abelian groups and modules (Udine, 1984), volume 287 of CISM Courses and Lectures, pages 341-356. Springer, Vienna, 1984. MR 789830 (86j:13012)
  • 15. P. Gabriel and M. Zisman.
    Calculus of fractions and homotopy theory.
    Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 35. Springer-Verlag New York, Inc., New York, 1967. MR 0210125 (35:1019)
  • 16. R. Göbel and J. Trlifaj.
    Approximations and endomorphism algebras of modules, volume 41 of de Gruyter Expositions in Mathematics.
    Walter de Gruyter GmbH & Co. KG, Berlin, 2006. MR 2251271 (2007m:16007)
  • 17. E. Gregorio and A. Tonolo.
    Weakly tilting bimodules.
    Forum Math., 13(5):589-614, 2001. MR 1858490 (2002i:16008)
  • 18. D. Happel.
    On the derived category of a finite-dimensional algebra.
    Comment. Math. Helv., 62(3):339-389, 1987. MR 910167 (89c:16029)
  • 19. D. Happel and C. M. Ringel.
    Tilted algebras.
    Trans. Amer. Math. Soc., 274(2):399-443, 1982. MR 675063 (84d:16027)
  • 20. D. K. Harrison.
    Infinite abelian groups and homological methods.
    Ann. of Math. (2), 69:366-391, 1959. MR 0104728 (21:3481)
  • 21. R. Hartshorne.
    Residues and duality.
    Lecture notes of a seminar on the work of A. Grothendieck, given at Harvard, 1963/64. With an appendix by P. Deligne. Lecture Notes in Mathematics, No. 20. Springer-Verlag, Berlin, 1966. MR 0222093 (36:5145)
  • 22. B. Keller.
    On the construction of triangle equivalences.
    Lectures Workshop Pappenheim 1994, 1994.
  • 23. H. Krause.
    Localization theory for triangulated categories.
    Proceedings of ``Workshop on Triangulated Categories'' (Leeds, 2006), vol. 375 of London Math. Soc. Lecture Note Ser., pages 161-235. Cambridge Univ. Press, Cambridge, 2010.
  • 24. F. Lukas.
    Infinite-dimensional modules over wild hereditary algebras.
    J. London Math. Soc. (2), 44(3):401-419, 1991. MR 1149004 (93b:16021)
  • 25. F. Mantese and A. Tonolo.
    Reflexivity in derived categories.
    Forum Math., 22(6):1161-1191, 2010.
  • 26. E. Matlis.
    Cotorsion modules.
    Mem. Amer. Math. Soc. No., 49:66, 1964. MR 0178025 (31:2283)
  • 27. Y. Miyashita.
    Tilting modules of finite projective dimension.
    Math. Z., 193(1):113-146, 1986. MR 852914 (87m:16055)
  • 28. I. Reiten and C. M. Ringel.
    Infinite dimensional representations of canonical algebras.
    Canad. J. Math., 58(1):180-224, 2006. MR 2195596 (2006k:16006)
  • 29. C. A. Weibel.
    An introduction to homological algebra, volume 38 of Cambridge Studies in Advanced Mathematics.
    Cambridge University Press, Cambridge, 1994. MR 1269324 (95f:18001)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 16D90, 18E30, 18E35

Retrieve articles in all journals with MSC (2010): 16D90, 18E30, 18E35


Additional Information

Silvana Bazzoni
Affiliation: Dipartimento di Matematica Pura ed Applicata, Università di Padova, via Trieste 63, I-35121 Padova, Italy
Email: bazzoni@math.unipd.it

Francesca Mantese
Affiliation: Dipartimento di Informatica, Università degli Studi di Verona, strada Le Grazie 15, I-37134 Verona, Italy
Email: francesca.mantese@univr.it

Alberto Tonolo
Affiliation: Dipartimento di Matematica Pura ed Applicata, Università di Padova, via Trieste 63, I-35121 Padova, Italy
Email: tonolo@math.unipd.it

DOI: https://doi.org/10.1090/S0002-9939-2011-10900-6
Received by editor(s): February 18, 2010
Received by editor(s) in revised form: September 9, 2010, and October 21, 2010
Published electronically: April 28, 2011
Additional Notes: This research was supported by grant CPDA071244/07 of Padova University and MIUR PRIN 2007
Communicated by: Harm Derksen
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society